Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 23, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 29, 2004, 10:28 PM CDT for Platte County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2004, 10:28 PM CDT (03:28 UTC)
- Expired
- May 30, 2004, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Platte County, NE
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1892 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 300330
FFWOAX
NEC141-300930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
1028 PM CDT SAT MAY 29 2004
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PLATTE COUNTY IN NORTHEAST NEBRASKA
THIS INCLUDES THE CITY OF COLUMBUS
* UNTIL 430 AM CDT
* AT 1025 PM CDT...RADAR INDICATED VERY HEAVY RAIN HAS FALLEN ACROSS
THE WARNED AREA. RAINFALL ESTIMATES OF TWO TO THREE INCHES ARE
COMMON ACROSS CENTRAL PORTIONS OF THE COUNTY. ADDITIONAL
THUNDERSTORMS WILL MOVE ACROSS PLATTE COUNTY THROUGH MIDNIGHT WITH
ANOTHER ONE TO TWO INCHES OF RAIN STILL POSSIBLE.
* SOME LOCATIONS AFFECTED INCLUDE...
COLUMBUS...MONROE...PLATTE CENTER...LINDSAY.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
LAT...LON 4175 9728 4140 9727 4135 9756 4141 9769
4153 9770 4154 9782 4174 9782
$$
DEWALD2 follow-up statements
000 WGUS73 KOAX 300447 FFSOAX NEC141-300930- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1145 PM CDT SAT MAY 29 2004 ...A FLASH FLOOD WARNING CONTINUES FOR PLATTE COUNTY UNTIL 430 AM CDT... AT 1145 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MODERATE RAIN CONTINUED ACROSS PORTIONS OF PLATTE COUNTY. RADAR HAS ESTIMATED THAT TWO TO THREE AND ONE HALF INCHES OF RAIN HAVE FALLEN ACROSS CENTRAL PORTIONS OF THE COUNTY. RAIN SHOULD CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE NIGHT. NO OFFICIAL REPORTS OF FLOODING HAVE BEEN RECEIVED...HOWEVER RURAL AREAS OF PLATTE COUNTY MAY STILL BE EXPERIENCING HIGH WATER AT THIS TIME. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF ROAD AND STREAM FLOODING. DO NOT DRIVE INTO FLOODED AREAS. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AS LITTLE AS SIX INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH PROBABILITY OF OCCURRING. LAT...LON 4173 9730 4140 9726 4141 9772 4173 9773 $$ DEWALD
000 WGUS73 KOAX 300609 FFSOAX NEC141-300630- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 107 AM CDT SUN MAY 30 2004 ...FLASH FLOOD WARNING FOR PLATTE COUNTY HAS BEEN CANCELLED... DOPPLER RADAR HAS INDICATED THAT THE RAIN HAS ENDED ACROSS PLATTE COUNTY. HEAVY RAIN FELL ACROSS CENTRAL PORTIONS OF THE COUNTY... HOWEVER NO REPORTS OF FLASH FLOODING WERE REPORTED. THUS...THE FLASH FLOOD WARNING THAT WAS PREVIOUSLY IN EFFECT WILL BE CANCELLED. LAT...LON 4172 9729 4142 9732 4145 9770 4170 9778 $$ DEWALD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:50 PM CDT, 7 hours 38 minutes earlier.
Area forecast discussion, May 29, 2:50 PM CDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 250 PM CDT SAT MAY 29 2004 .DISCUSSION... MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL TONIGHT. 18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA. ANOTHER BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS. THE GFS DOES NOT REALLY PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. AGREE WITH SPC DISCUSSION THAT ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR SUPERCELLS. ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700 MB WHICH SHOULD CONTINUE TO ERODE THE CAP. THINK THAT AS THE UPPER LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED. HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE CWA. ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE EAST TONIGHT AND NOT STALL OUT. AFTER MUCH DISCUSSION DECIDED TO ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE ENTIRE CWA. THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH. 850-500 MB LAPSE RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A CHANCE POP TO COVER. STEEP LAPSE RATES THEN CONTINUE MONDAY AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE REGION...SO ANOTHER SMALL POP LOOKS WARRANTED. KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT. BROUGHT IN THE NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR ADVECTION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA. IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL CHANGE TO OMAAFDOAX. THE WMO CODE WILL REMAIN FXUS63 KOAX. KING
Hazardous weather outlook, May 29, 4:40 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 440 PM CDT SAT MAY 29 2004 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-300500- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 440 PM CDT SAT MAY 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY A MAJOR OUTBREAK OF SEVERE WEATHER IS EXPECTED THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP...BECOMING WIDESPREAD AFTER 600 PM CDT. THERE APPEARS TO BE A SIGNIFICANT TORNADO THREAT ACROSS THE OUTLOOK AREA...ESPECIALLY ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. OTHER HAZARDS INCLUDE LARGE HAIL...POSSIBLY UP TO BASEBALL SIZE OR LARGER...AND STRONG WIND GUSTS OF 60 TO 80 MPH OR HIGHER. ONCE THUNDERSTORMS DEVELOP...VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH SOME AREAS RECEIVING FROM ONE TO THREE INCHES OF RAIN. THIS MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS TO TEKAMAH. THE STORM PREDICTION CENTER HAS PLACED NEARLY THE ENTIRE OUTLOOK AREA IN A HIGH RISK OF SEVERE WEATHER...AND TORNADO WATCHES REMAIN IN EFFECT UNTIL 1000 PM CDT. A FLOOD WATCH ALSO IS IN EFFECT THROUGH 400 AM CDT. THIS IS A SERIOUS SITUATION. PLEASE REVIEW SAFETY PLANS AT THIS TIME...AND BE PREPARED TO IMPLEMENT THEM SHOULD WARNINGS BE ISSUED. ONCE THUNDERSTORMS DEVELOP...THEY SHOULD QUICKLY BECOME SEVERE. A COLD FRONT MOVING INTO THE REGION...COMBINED WITH A STRONG UPPER LEVEL DISTURBANCE...ALONG WITH AMPLE LOW LEVEL MOISTURE AND STRONG INSTABILITY ARE THE PRIMARY REASONS FOR THE SEVERE WEATHER OUTBREAK. A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA. DEWALD
In the hours before
Local storm report, May 29, 8:52 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
852 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD PLAINVIEW 42.35N 97.79W
05/29/2004 PIERCE NE TRAINED SPOTTER
WATER COVERED THE ROAD IN NUMEROUS LOCATIONS.
&&
DEWALDLocal storm report, May 29, 9:05 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
905 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL LINDSAY 41.70N 97.69W
05/29/2004 2.75 INCH PLATTE NE EMERGENCY MNGR
WINDSHIELDS KNOCKED OUT. WINDOWS ON HOMES BROKEN. SIDING
ON HOMES DAMAGED.
&&
DEWALDLocal storm report, May 29, 9:07 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
907 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG TREYNOR 41.23N 95.61W
05/29/2004 POTTAWATTAMIE IA LAW ENFORCEMENT
POWER LINES BLOWN DOWN.
0853 PM HAIL FAIRBURY 40.14N 97.18W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
DEWALDLocal storm report, May 29, 9:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
916 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD CREIGHTON 42.47N 97.91W
05/29/2004 KNOX NE EMERGENCY MNGR
WATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON
AND HIGHWAY 59 WEST OF CREIGHTON.
0910 PM FLASH FLOOD 5 S CREIGHTON 42.39N 97.91W
05/29/2004 ANTELOPE NE EMERGENCY MNGR
8 INCHES OF WATER FLOWING OVER ROAD.
&&
DEWALDLocal storm report, May 29, 9:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
944 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL FAIRBURY 40.14N 97.18W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0920 PM HAIL PLYMOUTH 40.30N 96.99W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
0925 PM HAIL HARBINE 40.19N 96.97W
05/29/2004 1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
JEKLocal storm report, May 29, 10:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1009 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
05/29/2004 JEFFERSON NE LAW ENFORCEMENT
WATER OVER ROADWAYS SOUTH AND EAST OF FAIRBURY. NO ROADS
CLOSED THOUGH.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 37 min |
| May 29, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 30 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 23 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 34 min |
| May 29, 7:32 PM CDT | Tornado Warning | OAX | Gage, Pawnee | 28 min |
| May 29, 7:34 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson | 6 hr |
| May 29, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 36 min |
| May 29, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 32 min |
| May 29, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 35 min |
| May 29, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 44 min |
| May 29, 8:03 PM CDT | Flash Flood Warning | OAX | Antelope, Knox | 6 hr |
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 33 min |
| May 29, 8:13 PM CDT | Tornado Warning | OAX | Pawnee | 47 min |
| May 29, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 30 min |
| May 29, 8:30 PM CDT | Tornado Warning | OAX | Jefferson | 60 min |
| May 29, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 41 min |
| May 29, 8:41 PM CDT | Flash Flood Warning | OAX | Boone, Pierce | 6 hr |
| May 29, 8:43 PM CDT | Tornado Warning | OAX | Gage | 47 min |
| May 29, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 38 min |
| May 29, 8:56 PM CDT | Flash Flood Warning | OAX | Johnson, Pawnee | 6 hr |
| May 29, 8:59 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 46 min |
| May 29, 9:21 PM CDT | Severe Thunderstorm Warning | OAX | Stanton | 39 min |
| May 29, 9:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 28 min |
| May 29, 9:59 PM CDT | Flash Flood Warning | OAX | Nemaha | 6 hr |
| May 29, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 46 min |
| May 29, 10:09 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 66 min |
| May 29, 10:32 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 58 min |
| May 29, 10:34 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 56 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 62 min |
| May 29, 11:43 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 32 min |
| May 30, 12:03 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 42 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 15 min |
| May 30, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 53 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.